| Model Number |
434894 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During treatment of a total occlusion in the right pda with a des, a dissection and a type iii perforation had occurred, which was initially treated with high pressure balloon for tamponade, but the perforation was still present.At this point a pk papyrus covered stent system was selected for further treatment, but the device got stuck in the guide catheter and the stent stripped of the balloon.The guide catheter was removed and discarded along with balloon catheter and pk papyrus stent still in guide.A new guiding catheter was used, and another pk papyrus was successfully deployed.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause was determined.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life threatening adverse procedural event unrelated to use of the pk papyrus.